# SDR SWAA2014100632658

- Difficulty date: October 1, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 65,785 hours, 53,642 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645168A
- Part serial: MA19008
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 FLIGHT SPOILER DELAMINATED ON AFT END.  R & R SPOILER IAW AMM.
